MathSciNet Relay Station
MathSciNet bibliographic data
MR2514639 (2010c:35018) 35B41 (35K57 37B55 37L25 37L30)
Wang, Yejuan; Zhou, Shengfan Kernel sections on multi-valued processes with application to the nonlinear reaction-diffusion equations in unbounded domains. Quart. Appl. Math. 67 (2009), no. 2, 343–378.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement